Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Maps to the projective plane

Jerzy Dydak and Michael Levin

Algebraic & Geometric Topology 9 (2009) 549–568
Bibliography
1 M Cencelj, A N Dranishnikov, Extension of maps to nilpotent spaces. II, Topology Appl. 124 (2002) 77 MR1926136
2 M Cencelj, A N Dranishnikov, Extension of maps into nilpotent spaces. III, Topology Appl. 153 (2005) 208 MR2175345
3 M Cencelj, J Dydak, A Mitra, A Vavpetič, Hurewicz–Serre theorem in extension theory, Fund. Math. 198 (2008) 113 MR2369125
4 M Cencelj, J Dydak, J Smrekar, A Vavpetič, Ž Virk, Compact maps and quasi-finite complexes, Topology Appl. 154 (2007) 3005 MR2355886
5 A N Dranishnikov, On a problem of P S Aleksandrov, Mat. Sb. $($N.S.$)$ 135(177) (1988) 551, 560 MR942139
6 A N Dranishnikov, Extension of mappings into CW–complexes, Mat. Sb. 182 (1991) 1300 MR1133570
7 A N Dranishnikov, Cohomological dimension theory of compact metric spaces, Preprint, Topology Atlas (1999)
8 A N Dranishnikov, J Dydak, Extension dimension and extension types, Proc. Steklov Inst. Math. 212 (1996) 55 MR1635023
9 J Dydak, Cohomological dimension and metrizable spaces, Trans. Amer. Math. Soc. 337 (1993) 219 MR1153013
10 J Dydak, M Levin, Extensions of maps to the projective plane, Algebr. Geom. Topol. 5 (2005) 1711 MR2186116
11 M Levin, Some examples in cohomological dimension theory, Pacific J. Math. 202 (2002) 371 MR1887771